MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.88465

Медицинская библиотека · Cureus · 2025

Rituximab-Induced Serum Sickness in a Seven-Year-Old Child With Nephrotic Syndrome.

Mauvezin Joaquin, Pardo Lorena, Cairus Andrea, Deutsch Ilse, Inthamoussu Maite, Giachetto Gustavo

Клинический случайСтатьяПеревод в очереди

Аннотация

The aim of this article is to report an unusual side effect of rituximab in a child. We describe a seven-year-old boy with steroid-dependent nephrotic syndrome who presented with fever and severe polyarthralgia after his first dose of rituximab. The onset of symptoms 13 days after rituximab administration, the self-limited evolution of symptoms, the exclusion of other causes, and the presence of similar reports led to the diagnosis of rituximab-induced serum sickness as a possible adverse reaction. The benefits of rituximab have been reported in steroid-dependent nephrotic syndrome with frequent relapses. However, most of the available evidence derives from studies in adults. The communication and analysis of pharmacovigilance data, both from spontaneous reporting and active surveillance, are important for defining the role of new drugs in treatment.

Для цитирования: Mauvezin Joaquin, Pardo Lorena, Cairus Andrea, Deutsch Ilse, Inthamoussu Maite, Giachetto Gustavo. Rituximab-Induced Serum Sickness in a Seven-Year-Old Child With Nephrotic Syndrome.. Cureus. 2025. DOI: 10.7759/cureus.88465.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.